Doc put me on it a few months ago and it was fine. I was sleeping better and my pain levels decreased (more than I realized but am finding out now that I am off it).
After a couple of months of being on the med I was sleeping for hours longer than normal and while I have depression and seasonal depression it seemed to be a lot worse and lasting a lot longer this year. Wondering if it was the medication I went off of it. Depression seems better but I am not sure if it was the meds or not. Has anyone else experienced this? I see my doc on Friday.
Okay, reviewing the current list of medications, I see no unsafe drug interactions. Take only the prescribed amount of the Naproxen, because the antidepressant you are taking,mentions a slight risk of increased bleeding. So , hence ; be careful not to add aspirin or other NSAIDS, Because of the risk. Lamotrigine (a mood stabilizer) may cause some clumsiness, dizziness, or drowsiness; which should go away after a while. Rabreprazol (proton pump inhibitors) used for GERD...POSSIBLE side effects Headache, constipation, or diarrhea. The major warning signs for adverse reactions with this particular medication would be Serotonin Syndrome, changes in heart rhythm, the increased risk for bleeding, and decrease sodium blood levels. Citalopram ( SSRI antidepressant) some dry mouth, nausea, and drowsiness. Which all.should decrease over time. Okay, always always always, seek out any questions/concerns with your physician and /or with a Pharmacist. I will.get back here shortly with some more stuff...love ya! Hope this can reassure you or at least point you to the physician for follow up or new ideas.
Flexeril has been around for ages...it is usually the first med they will choose to use.....naturally coming off this medication would.make you wonder if it or lack of it increased you depression and increased the pain levels...here's my non doctor opinion, call, make an appointment, tell him what you have told me, I think that he might need to look at the antidepressant you currently are on...dosage,length of time you have taken it, ask you more specific questions regarding the depression and pain levels. And, ask him for flexeril (if you were pleased with how it affected you overall) or ask him about the other muscle relaxants on the market that you can try.
Wow,poorStephanie, you are fortunate, I learned a long while ago that the narcotics actually increase my psychosomatic perceptions of my spinal pain. I do not use them regularly at all anymore..however; I do hit the pain threshold that I can not manage , when that happens my primary will prescribe a small quantity to help break my pain cycle. I am not in any way shape or form judging those who are taking daily narcotics to manage their discomforts. I just feel enormously emotionally better doing it this way for me. Hope you can start feeling better ...much love and blessings, Terri
My doc won't give me a green card so when the pain is really bad and I can't sleep I keep a stash. I have told the doc this and that it works but I refuse to take it if there is anything outside of the house I need to do. I don't want to be stoned I want relief from the pain. Giving me access to controlled MMJ would enable me to find something that works without the side effects but noooooo. He's a great doc but in some ways he's a weiner.
Its not that easy. I live in a very rural area with few doctors. Hes great on every other way... pain clinics make money off of medicating you and he doesnt want them to cover the issues but to help me proactively deal with treating them. A pain specialist is different though which us why i am asking him